# SDR FDEA201801280262

- Difficulty date: January 28, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LEADING EDGE FORMER AT XOS 584 FOUND CRACKED.   THE  FORMER WAS REMOVED IAW  SRM 51-31-01-0G. A NEW FORMER WAS FABRICATED IAW DWG ARB 2931, REV H, AND   INSTALLED IAW SRM 51-31-01-0G.  THE REPAIR WAS CLASSIFIED MAJOR IAW GMM 6-2-100.
